MathSciNet Relay Station
MathSciNet bibliographic data
MR510092 52A20
Harborth, Heiko Konvexe Fünfecke in ebenen Punktmengen. (German) Elem. Math. 33 (1978), no. 5, 116–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement